Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Medication to reduce water retention - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:i am suffering from water retention
Doctor:Can you explain what you meant by suffering from water retention?
User:i am not sure, but that's what i think
Doctor:Please explain your symptoms?
User:my fingers, hands, face swells up a lot
User:my watch and rings become extremely tight. my shoes also becomes very tight
User:during pregnancy, i had taken lots of estrogen injection
User:i am not able to loose weight beyond a point now.
User:what shall i do? is there a medication for the same.
Doctor:There are 2 aspects here
Doctor:1. Pregnancy and medications during pregnancy can increase weight.
User:my daughter is now 3 and half years
Doctor:wherein there is generalised increase in weight.
Doctor:Water retention or edema refers to localized swelling which pits on pressure.
User:how do i check that?
Doctor:2. Whether what you have is related to oedema (water retention) or part of generalised weight increase can be detected by pressing on the swollen region.
Doctor:I think I may be able to explain this better over a phone call.
Doctor:If you are ok, can I call and discuss the issue?
Doctor:If yes, please confirm your phone number.
User:thanks. waiting for your call.
Doctor:I hope I have clarified your doubts.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor